MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,RT,SS; BONE FIXATION PLATE
Model Number CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Foreign Body In Patient (2687)
Date of Event 01/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a x-ray check-up, which was carried out 1 month after the operation, it was found that the arthrex plate for the clavicle was broken in the middle.There was no second surgery and the device remained in the patient.
 
Event or Problem Description
Update kpilz 29-oct-2024: further information was provided that a revision surgery occurred in (b)(6) 2024.All parts were retrieved from the patient.The surgeon implanted the device variax styker.All parts were discarded.
 
Additional Manufacturer Narrative
Additional information: b1, b5, d6b, g3, h1, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed based on x-rays provided that shows the broken plate.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0192-eo rev 7- e warnings - 5.Postoperatively and until healing is complete, fixation provided by this device should be considered as temporary and may not withstand weight bearing or other unsupported stress.The fixation provided by this device should be protected.The postoperative regimen prescribed by the physician should be strictly followed to avoid adverse stresses applied to the device.The most likely cause of this failure is attributed to patient specific event.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,RT,SS
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20321764
Report Number1220246-2024-07884
Device Sequence Number12665825
Product Code HRS
UDI-Device Identifier00888867027435
UDI-Public00888867027435
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,RT,SS
Device Catalogue NumberAR-2652CR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer10/29/2024
12/27/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/21/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown